# SDR USAA920080976

- Difficulty date: April 18, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 31,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N52819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - CRACKED INTERCOSTAL CLIP, BS 1300, LBL 45.5, WL 208.  REPLACED INTERCOSTAL CLIP, BS 1300, LBL 45.5, WL 208 IAW B757 SRM 51-40-02.
